# SDR 01FDEA00304

- Difficulty date: April 27, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 650253371
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BETWEEN BS 720A AND 720B BS 17 RT.  *S/D*  REMOVED, REPLACED AND FAB DOUBLER AND FILLER PER IAW FEDEX SRM 53-30-3 FIG 3.
